A Note on Radicals of Semigroups

Bedřich Pondělíček

Matematický časopis (1973)

  • Volume: 23, Issue: 1, page 14-16
  • ISSN: 0232-0525

How to cite


Pondělíček, Bedřich. "A Note on Radicals of Semigroups." Matematický časopis 23.1 (1973): 14-16. <http://eudml.org/doc/30150>.

author = {Pondělíček, Bedřich},
journal = {Matematický časopis},
language = {eng},
number = {1},
pages = {14-16},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {A Note on Radicals of Semigroups},
url = {http://eudml.org/doc/30150},
volume = {23},
year = {1973},

AU - Pondělíček, Bedřich
TI - A Note on Radicals of Semigroups
JO - Matematický časopis
PY - 1973
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 23
IS - 1
SP - 14
EP - 16
LA - eng
UR - http://eudml.org/doc/30150
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.